# SDR CALA2012100400643

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11332
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 787, CRACKED AT FASTENER, RADIUS GOOD.  REPAIRED IAW EA 5310-04716, REV C, OP1 SEE FLEET CYCLE FOR ALL WORK PERFORMED.
